# SDR SWIA202055601

- Difficulty date: December 3, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR BOTTOM ANGLE P/N 601R317726-3.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON PAX DOOR BOTTOM ANGLE, REF CRJ700 SRM 51-21-06-001-001-A01.  EVALUATED PAX DOORBOTTOM ANGLE P/N 601R317726-3, 100% MATERIAL LOSS ARROUND FASTENER HOLES REPLACE PART INSTALLED NEW BOTTOM ANGLE TO PAX DOOR REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-13-001-001-A01.
